# SDR DALA1031639853

- Difficulty date: November 13, 2010
- Submitted: November 15, 2010
- Operation: Air carrier
- Aircraft: N762NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47710
- Aircraft time: 79,541 hours, 80,395 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M- CHECK FOUND MAIN CABIN STA.712 LBL 56 FLOOR BEAM WEB MISSED DRILLED & PILOT HOLES NOT USED FOUND AFTER REMOVAL OF FRAME.  REMOVED DAMAGED FLOORBEAM WEB AT STA 712 LT SIDE LBL 56 FABRICATED NEW FLOORBEAM WEB 7075T6 .063 IAW DC9 DWG 19923411.  TREATED, PRIMED, & INSTALLED NEW FLOORBEAM WEB IAW DC9 SRM 51-10-3, 51-30-2, & 51-30-5.
